CSpace

Browse/Search Results:  1-10 of 698 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Quantitative concentration of stationary measures 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2019, 卷号: 399, 页码: 73-85
Authors:  Ji, Min;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Fokker-Planck equation  Stationary measure  Qualitative concentration  Stochastic stability  Lyapunov function  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
GLOBAL BIFURCATIONS AND A PRIORI BOUNDS OF POSITIVE SOLUTIONS FOR COUPLED NONLINEAR SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2019, 卷号: 12, 期号: 7, 页码: 1905-1927
Authors:  Dai, Guowei;  Tian, Rushun;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Bifurcation  Schrodinger systems  positive solutions  
Eigenvalue estimate of the Dirac operator and Rigidity of Poincare-Einstein metrics 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2019, 卷号: 293, 期号: 1-2, 页码: 485-502
Authors:  Chen, Daguang;  Wang, Fang;  Zhang, Xiao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Eigenvalue  Dirac operator  Boundary condition  Yamabe invariant  Poincare-Einstein metric  
Contributions of Lo Yang to Value Distribution Theory 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 10, 页码: 1573-1585
Authors:  Wang, Yuan;  Qiao, Jian Yong;  Yang, Jing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Lo Yang  value distribution theory  contribution  
Critical phenomena in gravitational collapse of Husain-Martinez-Nunez scalar field 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2019, 卷号: 79, 期号: 10, 页码: 11
Authors:  Wang, Xiaobao;  Wu, Xiaoning;  Gao, Sijie
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
On a result of Bo(z) over dotejko on extension of positive definite kernels 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2019, 卷号: 51, 期号: 5, 页码: 798-800
Authors:  Qiu, Yanqi
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
60G15  43A35 (primary)